Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the operational determination of two dimensional Green's functions in the theory of heat conduction


Author: A. N. Lowan
Journal: Bull. Amer. Math. Soc. 44 (1938), 125-133
DOI: https://doi.org/10.1090/S0002-9904-1938-06707-9
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 4 (1939), 310--315
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 6 (1939), 407--413
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 951--952
MathSciNet review: 1563695
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06707-9

American Mathematical Society